It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I am in the process of coming off of Celexa after been on it for September. I started last week went to 20mg from 30mg and starteing yesterday I went to 10mg. I am not having any anxiety but let me tell you I feel awful. I am so tired and I feel a bit dizzy. I am not sure if it is my derealization or if this is a symtom of coming off of this. I am also in a "daze"

My Dr is not entirely postive I have derealization (foggy like feeling). I have been on several types of meds in the past 12 months and my dr wants to see if maybe it is the medication that is making me foggy. I went from Ativan to xanax to lexapro and klonopin to just klonopin to Celexa. He wants to give my body a break for a good 6 weeks to see how I am.

Anyway - do any of these syptms seem to be because I am lowering my dose?
Thank you very much! Did you have have increased anxiety? I really havn't had the feeling in a while but I seem to be in this fog and I am not sure if it is the meds or if it is derealization. I am a little concerned. I do have my xanax on hand!!
[QUOTE=j2006;2754950]Thank you very much! Did you have have increased anxiety? I really havn't had the feeling in a while but I seem to be in this fog and I am not sure if it is the meds or if it is derealization. I am a little concerned. I do have my xanax on hand!![/QUOTE]

Yep. I had increased anxiety because I wasn't on the medication at all. It should stabalize and you should feel almost normal or like the day you first started taking meds, before any of them. I can't tell you whether it is the withdrawl or returning anxiety. It is probably a combo of both. practice your breathing techniques and keep the Xanax handy. Sometimes knowing that you have it is all it takes to quench a possible panic attack.
My doctor is taking me off. I put on 20 pounds in 2 months and I just couldn't get the right dose. In the event I need to back on something he is going to put me on Prozac. He pretty much wants to see how my body is with out meds because I have been on something(ativan, welbutrin,klonopin, lexapro, celexa) since my panic started. I am foggy all of the time and want to see if it's the meds or derealization. Why are you going to go back on Celexa?





All times are GMT -7. The time now is 07:29 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!